Have high grade non Hodgkin lymphoma. Been on chemotherapy since 9th January. Usual side effects. Tired, lethargic very impatient more than usual and terribly constipated. Any recommendations would be greatly appreciated. Brian
Welcome to the forum.
What chemo regime are you doing and does it include steroids.
I have ppcl myeloma a form of leukemia and did 8 cycles of pad chemo. I had all the symptoms you describe and the dex turned me into the she devil
Thank you so much for sharing your experience with non hodgkin lymphoma. I am so sorry to hear and I can only imagine how difficult it must be for you. @Pisces56 would you like to share some recommendations?
Hi Brian. I had Hodgkins Lymphoma, which is a different beast, but your side effects to chemo are similar to many. My consultant always supplied me with a little bag of medication after each chemo, which included anti-sickness tablets and lactulose for constipation. I soon noticed a pattern of terrible constipation for 3 days after chemo (I was on ABVD fortnightly) and took lactulose for those 3 days, with a dose of senakot on the first night or two.
Click on the 3 bars at the top of the page and you will find some categories which you may find helpful, especially Living with and after blood cancer diagnosis, and going through treatment. I hope you find this information helpful
How has the last month been Brian @Brianhypno - do you know how long you’ll be on treatment for? I hope you’re doing okay.